# SDR AALA20060527

- Difficulty date: August 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT FROM SEAT 24D TO 41D INOPERATIVE.  REPLACED BATTERY PACK M734 FOR INOPERATIVE EMERGENCY PATH LIGHT FROM SEAT 24D TO 41D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
